| Model Number |
BIO-COMP SITE P-LCK 2.9X 15.5 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the implant slipped off the bone.It was further reported that the dedicated drill was used.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-1923bc-1 serial/batch, 14913159, was received for investigation.Functional testing with the driver was not performed due to the damaged to the de screw, the visual evaluation revealed that the screw had broken off, there was a crack, and the eyelet was inside.The most likely causes are improper bone prep, misaligned insertion, prying, and/or leveraging the device.